Образец цитирования:
Ю. Г. Прохоров, “Особые многообразия Фано рода 12”, Матем. сб., 207:7 (2016), 101–130; Yu. G. Prokhorov, “Singular Fano threefolds of genus 12”, Sb. Math., 207:7 (2016), 983–1009
Adrien Dubouloz, Takashi Kishimoto, Masaru Nagaoka, “Completions of the affine 3-space into del Pezzo fibrations”, Ann Univ Ferrara, 2024
А. А. Авилов, “Бирациональная жесткость трехмерных многообразий дель Пеццо степени 2”, Матем. сб., 214:6 (2023), 3–40; A. A. Avilov, “Birational rigidity of $G$-del Pezzo threefolds of degree $2$”, Sb. Math., 214:6 (2023), 757–792
Ivan Cheltsov, Constantin Shramov, J. Algebraic Geom., 2023
“Finite quasisimple groups acting on rationally connected threefolds”, Math. Proc. Camb. Phil. Soc., 174:3 (2023), 531
Marta Pieropan, “On rationally connected varieties over C1 fields
of characteristic 0”, Alg. Number Th., 16:8 (2022), 1811
Ю. Г. Прохоров, “Эквивариантная программа минимальных моделей”, УМН, 76:3(459) (2021), 93–182; Yu. G. Prokhorov, “Equivariant minimal model program”, Russian Math. Surveys, 76:3 (2021), 461–542
Ю. Г. Прохоров, “Рациональность трехмерных многообразий Фано с терминальными горенштейновыми особенностями. I”, Алгебра, теория чисел и алгебраическая геометрия, Сборник статей. Посвящается памяти академика Игоря Ростиславовича Шафаревича, Труды МИАН, 307, МИАН, М., 2019, 230–253; Yuri G. Prokhorov, “Rationality of Fano Threefolds with Terminal Gorenstein Singularities. I”, Proc. Steklov Inst. Math., 307 (2019), 210–231
Yu. G. Prokhorov, A. G. Kuznetsov, “Prime Fano threefolds of genus 12 with a $G_m$-action and their automorphisms”, Épijournal de Géom. Algébr., EPIGA, 2 (2018), 3, 14 pp.
Yu. Prokhorov, C. Shramov, “$p$ -subgroups in the space Cremona group”, Math. Nachr., 291:8-9 (2018), 1374–1389
A. Avilov, “Automorphisms of singular three-dimensional cubic hypersurfaces”, Eur. J. Math., 4:3 (2018), 761–777
Yu. Prokhorov, M. Zaidenberg, “Fano-Mukai fourfolds of genus 10 as compactifications of $\mathbb C^4$”, Eur. J. Math., 4:3 (2018), 1197–1263
Konstantin Loginov, “Standard models of degree $1$ del Pezzo fibrations”, Mosc. Math. J., 18:4 (2018), 721–737
В. В. Пржиялковский, К. А. Шрамов, “Двойные квадрики с большими группами автоморфизмов”, Современные проблемы математики, механики и математической физики. II, Сборник статей, Труды МИАН, 294, МАИК «Наука/Интерпериодика», М., 2016, 167–190; Victor V. Przyjalkowski, Constantin A. Shramov, “Double quadrics with large automorphism groups”, Proc. Steklov Inst. Math., 294 (2016), 154–175